# SDR 98ZZZX3184

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N729WA
- Make and model: Mrchti S20522R
- Aircraft serial: 388
- Engine: Frnkln 6A350C1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 205303418
- Condition: Cracked
- Location: Rt Wing
- Part time: 1,701 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 75-17-32-R2 - LANDING GEAR OPERATING MECHANISM, A CRACK WAS FOUND IN THE RIGHT INTERNAL WING RIB BRACKET. THE CRACK WAS LOCATED AT THE UPPER RADIUS AND WAS APPROXIMATELY .75 INCH IN LENGTH.  SUBMITTER STATED THE CRACK WAS MOST LIKELY CAUSED BY IMPROPER INSTALLATION. THE BRACKET IS RIVETED TO A WING RIB AND ATTACHED TO THE REAR SPAR WITH BOLTS.  IT APPEARS WHEN THE BRACKET WAS ATTACHED TO THE RIB, IT DID NOT CONTACT THE REAR SPAR, CONSEQUENTLY, WHEN THE BOLTS WERE TORQUED, THEY 'PULLED' THE BRACKET CAUSING IT TO CRACK.  SIAI MARCHETTI MANDATORY SB NR 205B37E ADDRESS THIS PROBLEM.
